# SDR A6WA200940230

- Difficulty date: April 24, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132424-113- PAX DOOR ENTRANCE LWR LONGERON CORRODED FWD SIDE AROUND THE BONDING POINTS AND THE AFT SIDE UNDER A NUTS.  PAX DOOR ENTRANCE, LOWER LONGERON REPLACED IAW SRM 51-42-21.  (K)
